The cohomology of period domains for reductive groups over finite fields
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 34 (2001) no. 1, pp. 63-77.
@article{ASENS_2001_4_34_1_63_0,
     author = {Orlik, Sascha},
     title = {The cohomology of period domains for reductive groups over finite fields},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {63--77},
     publisher = {Elsevier},
     volume = {Ser. 4, 34},
     number = {1},
     year = {2001},
     doi = {10.1016/s0012-9593(00)01058-2},
     zbl = {1058.14032},
     mrnumber = {1833090},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/s0012-9593(00)01058-2/}
}
TY  - JOUR
AU  - Orlik, Sascha
TI  - The cohomology of period domains for reductive groups over finite fields
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2001
DA  - 2001///
SP  - 63
EP  - 77
VL  - Ser. 4, 34
IS  - 1
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/s0012-9593(00)01058-2/
UR  - https://zbmath.org/?q=an%3A1058.14032
UR  - https://www.ams.org/mathscinet-getitem?mr=1833090
UR  - https://doi.org/10.1016/s0012-9593(00)01058-2
DO  - 10.1016/s0012-9593(00)01058-2
LA  - en
ID  - ASENS_2001_4_34_1_63_0
ER  - 
%0 Journal Article
%A Orlik, Sascha
%T The cohomology of period domains for reductive groups over finite fields
%J Annales scientifiques de l'École Normale Supérieure
%D 2001
%P 63-77
%V Ser. 4, 34
%N 1
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(00)01058-2
%R 10.1016/s0012-9593(00)01058-2
%G en
%F ASENS_2001_4_34_1_63_0
Orlik, Sascha. The cohomology of period domains for reductive groups over finite fields. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 34 (2001) no. 1, pp. 63-77. doi : 10.1016/s0012-9593(00)01058-2. http://archive.numdam.org/articles/10.1016/s0012-9593(00)01058-2/

[1] Björner A, Some combinatorial and algebraic properties of Coxeter complexes and Tits buildings, Adv. in Math. 52 (1984) 173-212. | MR | Zbl

[2] Curtis C.W, Lehrer G.I, Tits J, Spherical buildings and the character of the Steinberg representation, Invent. Math. 58 (1980) 201-210. | MR | Zbl

[3] Kottwitz R.E, Shimura varieties and twisted orbital integrals, Math. Ann. 269 (1984) 287-300. | MR | Zbl

[4] Lehrer G.I, The spherical building and regular semisimple elements, Bull. Austral. Math. Soc. 27 (1983) 361-379. | MR | Zbl

[5] Mumford D, Geometric Invariant Theory, Springer-Verlag, 1965. | MR | Zbl

[6] Orlik S, Kohomologie von Periodenbereichen über endlichen Körpern, Thesis, 1999. | MR

[7] Quillen D, Homotopy properties of the poset of nontrivial p-subgroups of a group, Adv. in Math. 28 (1978) 101-128. | MR | Zbl

[8] Rapoport M, Period domains over finite and local fields, Proc. Symp. Pure Math. 62 (1997) 361-381. | MR | Zbl

[9] Rapoport M, Analogien zwischen den Modulräumen von Vektorbündeln und von Flaggen, Jahresber. Dtsch. Math.-Ver. 99 (4) (1997) 164-180. | MR | Zbl

[10] Rapoport M, Two letters to B. Totaro, April 1994.

[11] Solomon L, The Steinberg character of a finite group with (B,N)-pair, in: Brauer R, Sah C.H (Eds.), Theory of Finite Groups, W.A. Benjamin, 1969. | MR | Zbl

[12] Totaro B, Tensor products in p-adic Hodge theory, Duke Math. J. 83 (1) (1996) 79-104. | MR | Zbl

Cited by Sources: